# SDR FDEA201806141484

- Difficulty date: June 14, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,884 hours, 18,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN B/T STA 1680 AND STA 1700, DECK PLATE SKIN AND FASTENERS CORRODED IN SEVERAL AREAS (UPPER SURFACE). REMOVED CORR STA 1680 TO STA 1700 DECK PLATE IAW SRM 51-10-02. STA 1693 RBL 6 ORIG MAT .071 REM .051 LOSS .020 FOUND TO BE OUT OF LIMITS IAW SRM 53-60--51-1A TABLE 101. REPAIRED AREA IAW SRM 53-60-51-2R REP 2 ALTERNATIVE 1.
